EconPapers    
Economics at your fingertips  
 

Berinde-Type Generalized Contractions on Partial Metric Spaces

Hassen Aydi, Sana Hadj Amor and Erdal Karapınar

Abstract and Applied Analysis, 2013, vol. 2013, 1-10

Abstract:

We consider generalized Berinde-type contractions in the context of partial metric spaces. Such contractions are also known as generalized almost contractions in the literature. In this paper, we extend, generalize, and enrich the results in this direction. Some examples are presented to illustrate our results.

Date: 2013
References: Add references at CitEc
Citations: View citations in EconPapers (1)

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2013/312479.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2013/312479.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:312479

DOI: 10.1155/2013/312479

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:312479